Download this article
Download this article For screen
For printing
Recent Issues

Volume 18, 1 issue

Volume 17, 12 issues

Volume 16, 10 issues

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
Other MSP Journals
On the Bombieri–Lang conjecture over finitely generated fields

Giulio Bresciani

Vol. 16 (2022), No. 10, 2409–2414

The strong Bombieri–Lang conjecture postulates that, for every variety X of general type over a field k finitely generated over , there exists an open subset U X such that U(K) is finite for every finitely generated extension Kk. The weak Bombieri–Lang conjecture postulates that, for every positive dimensional variety X of general type over a field k finitely generated over , the rational points X(k) are not dense. Furthermore, Lang conjectured that every variety of general type X over a field of characteristic 0 contains an open subset U X such that every subvariety of U is of general type, this statement is usually called geometric Lang conjecture.

We reduce the strong Bombieri–Lang conjecture to the case k = . Assuming the geometric Lang conjecture, we reduce the weak Bombieri–Lang conjecture to k = , too.

Bombieri–Lang conjecture, varieties of general type over global fields
Mathematical Subject Classification
Primary: 11G35, 14G25
Received: 16 June 2021
Revised: 7 February 2022
Accepted: 4 April 2022
Published: 28 January 2023
Giulio Bresciani
Centro di Ricerca Matematica Ennio de Giorgi
Scuola Normale Superiore
Collegio Puteano